ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quasimodular Hecke algebras and Hopf actions

Banerjee, Abhishek (2018) Quasimodular Hecke algebras and Hopf actions. In: JOURNAL OF NONCOMMUTATIVE GEOMETRY, 12 (3). pp. 1040-1079.

[img] PDF
banerjee2018.pdf - Published Version
Restricted to Registered users only

Download (374kB) | Request a copy
Official URL: https://doi.org/10.4171/jncg/297


Let Gamma = Gamma(N) be a principal congruence subgroup of SL2 (Z). In this paper, we extend the theory of modular Hecke algebras due to Connes and Moscovici to define the algebra Q(Gamma) of quasimodular Hecke operators of level Gamma. Then, Q(Gamma) carries an action of ``the Hopf algebra H-1 of codimension 1 foliations'' that also acts on the modular Hecke algebra A(Gamma) of Connes and Moscovici. However, in the case of quasimodular forms, we have several new operators acting on the quasimodular Hecke algebra Q(Gamma). Further, for each sigma is an element of SL2(Z), we introduce the collection Q(sigma)(Gamma) of quasimodular Hecke operators of level Gamma twisted by sigma. Then, Q(sigma)(Gamma) is a right Q(Gamma)-module and is endowed with a pairing (_,_): Q(sigma)(Gamma) circle times Q(sigma)(Gamma) -> Q(sigma)(Gamma) We show that there is a ``Hopf action'' of a certain Hopf algebra h(1) on the pairing on Q(sigma)(Gamma). Finally, for any sigma is an element of SL2(Z), we consider operators acting between the levels of the graded module Q(sigma)(Gamma) = circle plus(m is an element of Z)Q(sigma)(m)(Gamma), where sigma(m) = GRAPHICS] . sigma for any m is an element of Z. The pairing on Q(sigma)(Gamma) can be extended to a graded pairing on Q(sigma)(Gamma) and we show that there is a Hopf action of a larger Hopf algebra H-z superset of H-1 on the pairing on Q(sigma)(Gamma).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to EUROPEAN MATHEMATICAL SOC
Keywords: Modular Hecke algebras;Hopf actions
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Jan 2019 14:37
Last Modified: 05 Jan 2019 14:37
URI: http://eprints.iisc.ac.in/id/eprint/61259

Actions (login required)

View Item View Item